Galactorrhea probably related with switching from OROS MPH to modified-release MPH: An adolescent case
Ozalp Ekinci 1*, Serkan G?ne? 1, Nuran Ekinci 1
Child and Adolescent Psychiatry Department, Mersin University School of Medicine
Received: March 31, 2016; Revised: May 6, 2016; Accepted: June 6, 2016; Published online: June 6, 2016.
© The Korean College of Neuropsychopharmacology. All rights reserved.

Abstract
Galactorrhea, as an adverse effect of psychotropic medications, usually develops due to high dose of antipsychotics. Selective serotonin reuptake inhibitors (SSRIs) have also been reported to be related to galactorrhea. To the best of our knowledge, no previous study reported galactorrhea with Methylphenidate (MPH) use. Hereby, we report a case of an adolescent girl who developed galactorrhea after increasing his modifed-release oral MPH to 50 mg/day while under treatment of sertraline and very low dose haloperidol.
Keywords: Galactorhhea, methylphenidate, SSRI, adolescent


e-submission

Archives